Scaling regression inputs by dividing by two standard deviations
Version of Record online: 24 OCT 2007
Copyright © 2007 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 27, Issue 15, pages 2865–2873, 10 July 2008
How to Cite
Gelman, A. (2008), Scaling regression inputs by dividing by two standard deviations. Statist. Med., 27: 2865–2873. doi: 10.1002/sim.3107
- Issue online: 28 MAY 2008
- Version of Record online: 24 OCT 2007
- Manuscript Accepted: 12 SEP 2007
- Manuscript Received: 22 MAR 2007
- National Science Foundation
- New York City Department of Health
- Applied Statistics Center at Columbia University
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!